# SDR P5CA2020031900116

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING - WEARSTRIP, NO. 1 ENG R/H T/R NO. 3 BLOCKER DOOR, TOTAL: 1EA.( IAW AMM 78-31-14-004-001 & 78-31-14-404-008 REV. 129 & CMM 78-32-03 REPAIR 003, REV. 58, COMPLETED THE WEARSTRIP REPAIR. IAW AMM 71-00-00-700-807 REV. 129 PERFORMED T/R OPERATIONAL TEST, RESULT: NORMAL. COMPLETED THIS JOB AND CONDITION CHECK SATISFACTORY. )
